# SDR SWAA2023051141461

- Difficulty date: April 26, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE BAFFLE WITH ELONGATED HOLES BETWEEN STA 500C AND STA 500B LBL21<[01] REMOVED;LOCATED AND DRILL AND INSTALLED BAFFLE AT FWD CARGO FLOOR STRUCTURE STA 500C - 500B AS PER SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.;[02] VERIFIED STEP 1
